# SDR CALA2023100302929

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 75,953 hours, 32,934 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220701
- Condition: Missing
- Location: Rh Wing
- Part time: 1,935 hours, 990 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS FUEL CAP MISSING PIC OF ATTACH POINT REQUEST CDL 28A FUEL CAP MISSING MX ACTION COMPLIED WITH. NO LEAKS AT THIS TIME. DISPATCH DESK: 24 NAME: JS DATE: 29-SEP-23- APPROVED CDL FOR FUEL CAP MISSING. CAP REPLACED IN REFERENCE WITH AIRBUS AMM 28-25-41. CDL CLEARED.
